# SDR DALA2025062404699

- Difficulty date: June 20, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N935DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37290
- Aircraft time: 27,276 hours, 21,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1036381) DURING INSPECTION, DENT DAMAGE WAS DISCOVERED TO THE FUSELAGE SKIN AT STA 363 BETWEEN S-17L AND S-18L. DAMAGE REPAIRED PER ERA 626317-14.
